# SDR UPS02239382

- Difficulty date: August 28, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 870 S18a Web
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT MLG WHEEL WELL, ATTACH ANGLE LOCATED BETWEEN FITTING BS 870 & S TR. 18A WEB IS CRACKED     REPLACED ANGLE IAW SRM 51-30-2
